MathSciNet Relay Station
MathSciNet bibliographic data
MR1808576 (2001m:42048) 42C05 (30C15 33C45)
Marcellán, Francisco; Álvarez-Nodarse, Renato On the "Favard theorem'' and its extensions. Numerical analysis 2000, Vol. V, Quadrature and orthogonal polynomials. J. Comput. Appl. Math. 127 (2001), no. 1-2, 231–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement